JournalscmhVol. 72, No. 4pp. 660–662

On Macdonald's formula for the volume of a compact Lie group

  • Yoshitake Hashimoto

    Osaka City University, Japan
On Macdonald's formula for the volume of a compact Lie group cover
Download PDF

Abstract

We give a simple proof of Macdonald's formula for the volume of a compact Lie group.

Cite this article

Yoshitake Hashimoto, On Macdonald's formula for the volume of a compact Lie group. Comment. Math. Helv. 72 (1997), no. 4, pp. 660–662

DOI 10.1007/S000140050040